# SDR SWAA2020062389398

- Difficulty date: June 3, 2020
- Submitted: June 23, 2020
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 55,307 hours, 32,813 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: B 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR PANEL SUPPORT AT B.S. 540; R.B.L. 24.5 - 45; W.L. 208.1. / REMOVED AND INSTALLED NEW FLOOR PANEL SUPPORT AT BS 540; R.B.L. 24.5- 45; W.L. 208.1 ITEM # 7531404 IAW SRM 51-40-02-0G-0; AIPC 53-42-11-66.
